MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE CONN./EXT. DL; System, Peritoneal, Automatic Delivery
Catalog Number 050-87216A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vomiting (2144); Peritonitis (2252)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A call was placed to customer support requesting assistance with cancelling this patient¿s peritoneal dialysis (pd) treatment.There were no reported issues with the fresenius cycler.However, it was stated the patient was going to the hospital due to not feeling well.In additional follow-up, the patient¿s pd nurse confirmed that on (b)(6) 2026 the patient was hospitalized with symptoms of vomiting.The nurse stated the patient had a pd culture obtained (in the hospital) which had growth of vancomycin resistant enterococcus (vre).Per the nurse, the patient was diagnosed with peritonitis and was initiated on antibiotic therapy utilizing intravenous (iv) daptomycin (dosing not provided).The patient remained in the hospital at the time follow-up was performed.The nurse could not provide the exact cause for peritonitis.However, it was confirmed the patient did not have fluid leaks or any issues/malfunctions with fresenius products in relation to the event.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical review: a temporal relationship exists between the pd therapy with the liberty select cycler/liberty cycler set and the patient¿s peritonitis event.Based on the available information, the exact cause for peritonitis cannot be determined.However, there is no allegation nor any objective evidence that a liberty select cycler/liberty cycler set malfunction or product deficiency caused the peritonitis event.Peritonitis is a well-documented complication in patients undergoing pd therapy that is most associated with a patient breach in aseptic technique during the pd exchange.

Brand Name
LIBERTY CYCLER SET, SINGLE CONN./EXT. DL
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50310981
Report Number0008030665-2026-02232
Device Sequence Number18335530
Product Code FKX
UDI-Device Identifier00840861102716
UDI-Public00840861102716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87216A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Select Cycler.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale